Translator Disclaimer
October 2019 On a fourth order rational difference equation
R. Abo-Zeid
Tbilisi Math. J. 12(4): 71-79 (October 2019). DOI: 10.32513/tbilisi/1578020568

Abstract

In this paper, we determine and study the behavior of all admissible solutions of the difference equation $$x_{n+1}=\frac{x_{n}x_{n-2}}{ax_{n-2}+ bx_{n-3}},\quad n=0,1,\ldots,$$ where $a,b$ are positive real numbers and the initial conditions $ x_{-3},x_{-2},x_{-1},x_0$ are real numbers. We show when $a=b=1$ that, every admissible solution converges to $0$.

Citation

Download Citation

R. Abo-Zeid. "On a fourth order rational difference equation." Tbilisi Math. J. 12 (4) 71 - 79, October 2019. https://doi.org/10.32513/tbilisi/1578020568

Information

Received: 16 September 2018; Accepted: 7 October 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179172
MathSciNet: MR4047576
Digital Object Identifier: 10.32513/tbilisi/1578020568

Subjects:
Primary: 39A20

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top